# SDR SCNA20211101096

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N5683A
- Make and model: Boeing 737-8
- Aircraft serial: 32601
- Aircraft time: 60,466 hours, 29,071 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Anti-Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEFECT: INFLIGHT "ANTISKID INOP" LIGHT ILLUMINATED. RAN QRH PROCEDURE 14-1.  RESOLUTION: PERFORMED AACU BITE REF FIM 32-42 TASK 801. FOUND FAULT VLV2, CLEANED CONNECTOR, PERFORMED NEW BITE, NO FAULTS FOUND
